Rational fibrations in differential homological algebra.

Aniceto Murillo

Extracta Mathematicae (1990)

  • Volume: 5, Issue: 1, page 18-20
  • ISSN: 0213-8743

How to cite


Murillo, Aniceto. "Rational fibrations in differential homological algebra.." Extracta Mathematicae 5.1 (1990): 18-20. <http://eudml.org/doc/39857>.

author = {Murillo, Aniceto},
journal = {Extracta Mathematicae},
keywords = {Algebra homológica; Homotopía racional; Fibración},
language = {eng},
number = {1},
pages = {18-20},
title = {Rational fibrations in differential homological algebra.},
url = {http://eudml.org/doc/39857},
volume = {5},
year = {1990},

AU - Murillo, Aniceto
TI - Rational fibrations in differential homological algebra.
JO - Extracta Mathematicae
PY - 1990
VL - 5
IS - 1
SP - 18
EP - 20
LA - eng
KW - Algebra homológica; Homotopía racional; Fibración
UR - http://eudml.org/doc/39857
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.